Linear Models in the Mathematics of Uncertainty (Studies in Computational Intelligence) <Vol. 463>

109.99 USD
Member Price
99.00
Publisher
Springer
Publication Date
Jan, 2013
ISBN
9783642352232
Pages
240
Item Type
Book
Format
Hardcover

Available to Order

Usually dispatches within 8-10 business days

While every attempt has been made to ensure stock availability, occasionally we may run out of stock at our stores.

Free domestic shipping on orders over 50.00USD

Discount is applied at checkout.

Recently Viewed Items

Related Products